# SDR CALA9601428

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 656097124
- Condition: Corroded
- Location: Bs 1067
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED BETWEEN RBL 24 AND RBL 48 AT STA 1067.  THE FLOOR SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM'S 51-10-1, 51-10-2, AND 51-30-2.
